There are two types of reactions to people who consume sun-sensitizing drugs:
Photoallergy – A rash that will appear on the body that is exposed and not exposed to sunlight, up to a few days after being in the sun.
Phototoxicity – Increased sensitivity to sunlight, effecting skin and eyes. Sunburn can happen within minutes of exposure resulting in the typical red painful burn to the skin as well as blisters.
Want more information on photoallergy and phototoxicity? We have found that WebMD has summarized it perfectly, click HERE.
For legal reasons we can not tell you if the medication you are taking falls into these classifications. But we can generalize a few known types of common medications that are typically known to cause these problems, which individuals with gastroparesis may take:
- NSAIDs (Ibuprofen)
- Essential Body Oils (popular scents: orange, lemon, lime and ginger
=== END ===